MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00562690
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a sensation small oval flexible snare was used during a colonoscopy with polypectomy procedure performed on (b)(6) 2023.During the procedure the snare did not coagulate, and the procedure time was extended due to increased bleeding of the patient.The procedure was completed with a similar sensation snare.There were no additional patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Imdrf device code a07 captures the reportable event of suboptimal cautery.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a07 captures the reportable event of suboptimal cautery.Investigation results: one sensation snare was received for analysis.Visual analysis of the returned device found the loop and the working length were bent.The 2 in 1 connector was dimensionally inspected and was found to be within specification.Electrical testing was performed, and the device's electrical resistance was within specification.No other device problems were noted.The reported event of "device delivers energy intermittently" could not be confirmed.Electrical testing was performed during product analysis and the device's electrical resistance was found to be within specification.Device analysis found the snare loop and working length were bent.This likely occurred due to the manipulation of the device during the procedure.Excessive force during handling or usage could result in device damage or loss of functionality.Based on the analysis of the returned device and the information available, the code selected as the most probable root cause is no problem detected since the reported event could not be confirmed.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.
 
Event or Problem Description

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16418358
Report Number3005099803-2023-00363
Device Sequence Number19655629
Product Code FDI
UDI-Device Identifier08714729748106
UDI-Public08714729748106
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K941750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2025
Device Model NumberM00562690
Device Catalogue Number6269S
Device Lot Number0030351607
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2023
Supplement Date Received by Manufacturer03/17/2023
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown